# SDR SIMA20170402002

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 40,542 hours, 36,545 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN THE COCKPIT AT FLT 300 ALL WINDOWS FROSTED ON INSIDE. VAPOR BEGAN COMING INTO COCKPIT AROUND DV WINDOWS. AT FLT 280 CREW NOTICED STRONG SMELL AND SMOKE ODOR IN COCKPIT DECLARED EMERGENCY LANDED LIT. ACCOMPLISHED ETN EM-72-034. NO FAULTS FOUND. FOLLOWED FIM 21-20-00 WITH NO DISCREPANCIES FOUND. FCF FOUND SATISFACTORY.
